# SDR Y9A2006F00000

- Difficulty date: November 25, 2005
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N155SW
- Make and model: Cessna 414
- Aircraft serial: 4140957
- Engine: Cont TSIO520NB
- Propeller: Mcauly 3AF32C93
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 504501019
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LT MAIN GEAR BELLCRANK ASSY CRACKED AND FAILED WHEN GEAR SELECTED UP.  LT MAIN GEAR RETURNED TO DOWN AND LOCK.  BELLCRANK TUBE BROKE AND TWISTED AS IT FAILED.  CRACK RADIATED FROM REAR WELDS TO FORK BOLT SOCKETT AND FWD. (EA09200600710) (K)
